≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Silicea: $3.99First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Silica for scar tissue

hi,
i have had acne scars, got dermabrasion done which was a complete diasater and left me with huge discoloured (hypopigmented) patch of scar tissue on both my cheeks along with acne scars.
i was thinking if silica could help?
also where to find it and in how much proportion to use it?

would appreciate your response
Regards
 
  ishha389 on 2012-10-12
This is just a forum. Assume posts are not from medical professionals.
Please take Arnica 30 in the morning for 7 days and see how that affects. If there is no remarkable change take Silicea 30 in the morning from day 8 to day 15 and report back.

One dose means
If the medicine is in pills form 4 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 3-4 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa 9 years ago
Thanx for you reply,
are these medicines easily available in pharmacies?

also i was wondering, as some one told me, if you surgically remove the layer of your skin the new layer that comes is actually a scar tissue.. does that means that i am now left with two huge discolored patches are actually scars?
they have developed huge pores in them and are thicker then surrounding skin plus white in colour.

my question is would i ever be able to get my normal skin back as the new collagen would always be scar tissue.

also i read from previous posts of kuldeep that sillica only works if all the layers of skin are present.. which i believe is not the case with me any ore.

i'd appreciate your response
Regards,
 
ishha389 9 years ago
It is available at homeopathic pharmacies. Do some search and you should find one near you if you are in India. Please see how the remedies affect you. Later we can work out your remedy by doing complete case taking.
 
kadwa 9 years ago
actually after dermabrasion i was left with enlarged pores thick white skin (like scare tissue) and wrinkles. and just to even my whole face skin tone i started using 4 combination creams (archi, stilmans,betnovate,fair&lovely) which ruined the paches and made itv paper thin. my dermatologist told me that it was steroid atrophy.. and gave me retin-a which i have been using for past 6months , which has thickened my skin.. my derm says to go for fraxel which i would not ..after all that has happened to me.

i am very depressed is it possible that i will ever be able to get my normal sin back??:(

also i want to know if i keep on using retin - a along with arnica (which i just started)

waiting for your reply..
 
ishha389 9 years ago
Stop using retin as you feel that it thickens your skin. It has already been used for 6 months.
 
kadwa 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.